MAUDE Adverse Event Report: US ENDOSCOPY ULTRAMATRIX; ULTRAMATRIX EUS BALLOON OLYMPUS LINEAR

US ENDOSCOPY ULTRAMATRIX; ULTRAMATRIX EUS BALLOON OLYMPUS LINEAR
Model Number USBOL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch (b)(4) that the sides of their ultramatrix eus balloon olympus linear are sticking together and ripping when separated.No report of injury.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process; a follow-up report will be submitted when additional information becomes available.

Brand Name
ULTRAMATRIX
Common Device Name
ULTRAMATRIX EUS BALLOON OLYMPUS LINEAR
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key23918681
Report Number1528319-2025-00117
Device Sequence Number9152360
Product Code ODG
UDI-Device Identifier00724995180768
UDI-Public(01)00724995180768(11)250620(17)280620(10)OL63
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUSBOL
Device Catalogue NumberUSBOL
Device Lot Number(10)OL63
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date12/29/2025
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown